# SDR SWAA2025092305369

- Difficulty date: August 17, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP  BS 277, STR 10R,  PAX CABIN.  REPLACED THE TIE CLIP IAW SRM-51-40-02, DWG 141A1110, SHEET 18, REV-, AND DWG 141A8380, SHEET 21, REV-.
